# SDR UATA2024092402709

- Difficulty date: September 10, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212200
- Aircraft serial: 287
- Aircraft time: 40,528 hours, 65,997 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300
- Part time: 40,528 hours, 65,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER FORWARD ATTACH FITTING HAS CORROSION AT THE GUIDE PIN HOLE FOR THE TRIANGLE LEADING EDGE. (LOCATED INSIDE THE STABILIZER). REMOVED THE HORIZONTAL STABILIZER. DRESSED OUT THE CORROSION AND TREATED (ETCHED AND ALODYNED) PER THE CASA CORROSION CONTROL MANUAL SECTION 5, PARA 5.4, PG. 5-11 THRU 5-20, THEN PRIMED WITH SUPER KOROPON EPOXY PRIMER. REINSTALLED THE HORIZONTAL STABILIZER IAW THE CASA MM CH. 55-10-00.
